Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headache, chills, nausea, weight loss, abdominal bulge. Pregnant?

Hi doctor, my name is aycha , I m from Nigeria, I m aged 34, married for 13months now I m trying to get pregnant I took clomid on 21st may had all the side effects of the drug yet I had my menses on 17th june, two days after my period I started having severe headache and chills, nausea , weight lossand felt a bulge on my lower abdomen , again I saw my period on july 13th, but I was still having the pregnancy signs I took some antimalaria drugs, the swell on my abdomen is more pronounced and my abdomen feels tight I feel some light striking pains, and I m still sick, am I pregnant or ill from a sickness?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Firstly, when you take Clomiphene your general condition should be assessed by a doctor as also your uterine and ovarian response to the drug. Since you are in an endemic area for malaria, I suggest that you get checked for malaria by your doctor and get treated. I do not think you are pregnant as you are getting regular cycles without missing a period. Contact your doctor for further management. Take care.
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor